# SDR RAIA2018110529003

- Difficulty date: October 29, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 52-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM BETWEEN FRAMES 52 - 59 HAD CORROSION.  REMOVED AND REPLACED THE OMEGA BEAM ASSY.
